MathSciNet Relay Station
MathSciNet bibliographic data
MR417571 (54 #5621) 35K05
Seidman, Thomas I. A well-posed problem for the heat equation. Bull. Amer. Math. Soc. 80 (1974), 901–902.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement